MathSciNet Relay Station
MathSciNet bibliographic data
MR1041448 (91c:05190) 05E05 (05A15)
Gessel, Ira M. Symmetric functions and P-recursiveness. J. Combin. Theory Ser. A 53 (1990), no. 2, 257–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement